Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 11, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Feb 8, 2016, 4:26 AM EST. It took effect at Feb 9, 2016, 4:00 PM EST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 4:26 AM EST (09:26 UTC)
- In effect from
- Feb 9, 2016, 4:00 PM EST
- Expired
- Feb 11, 2016, 4:00 AM EST
- In force
- 36 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted.
802 WHUS72 KMLB 080926 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 426 AM EST MON FEB 8 2016 AMZ570-572-575-092100- /O.EXT.KMLB.SC.Y.0010.000000T0000Z-160209T0000Z/ /O.NEW.KMLB.GL.W.0004.160209T0000Z-160209T2100Z/ /O.NEW.KMLB.SC.Y.0011.160209T2100Z-160211T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 426 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST TUESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 PM EST TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 4 PM TUESDAY TO 4 AM EST THURSDAY. * WINDS/SEAS...WEST WINDS WILL INCREASE UP TO 25 TO 30 KNOTS INTO TONIGHT WITH FREQUENT GUSTS TO GALE FORCE. WEST TO NORTHWEST WINDS DECREASE GRADUALLY TUESDAY NIGHT THROUGH MID WEEK BUT MAINTAIN A FRESH TO STRONG BREEZE OFFSHORE. THESE WINDS WILL SUPPORT SEAS 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-092100- /O.EXT.KMLB.SC.Y.0010.000000T0000Z-160210T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 426 AM EST MON FEB 8 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... * WINDS/SEAS...WEST WINDS WILL INCREASE UP TO 25 TO 30 KNOTS INTO TONIGHT WITH OCCASIONAL GUSTS TO GALE FORCE. WINDS THEN DECREASE SLIGHTLY TUESDAY...REMAINING AROUND 20 TO 25 KNOTS OUT OF THE WEST TO NORTHWEST INTO TUESDAY NIGHT. THESE WINDS WILL SUPPORT SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
192 WHUS72 KMLB 090929 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 429 AM EST TUE FEB 9 2016 AMZ570-572-092130- /O.EXT.KMLB.GL.W.0004.000000T0000Z-160210T0900Z/ /O.EXT.KMLB.SC.Y.0011.160210T0900Z-160211T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 429 AM EST TUE FEB 9 2016 ...GALE WARNING NOW IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EST THURSDAY... * WINDS/SEAS...WEST WINDS OF 25 TO 30 KNOTS WILL FREQUENTLY GUST TO GALE FORCE THROUGH TONIGHT. A STRONG WEST TO NORTHWEST BREEZE WILL THEN CONTINUE THROUGH EARLY THURSDAY MORNING. THESE WINDS WILL SUPPORT SEAS OF 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ575-092130- /O.CON.KMLB.GL.W.0004.000000T0000Z-160209T2100Z/ /O.CON.KMLB.SC.Y.0011.160209T2100Z-160211T0900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 429 AM EST TUE FEB 9 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 AM EST THURSDAY... * WINDS/SEAS...WEST WINDS OF 25 TO 30 KNOTS WILL FREQUENTLY GUST TO GALE FORCE THROUGH LATE THIS AFTERNOON. A STRONG WEST TO NORTHWEST BREEZE WILL THEN CONTINUE THROUGH EARLY THURSDAY MORNING. THESE WINDS WILL SUPPORT SEAS OF 9 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-092130- /O.EXT.KMLB.SC.Y.0010.000000T0000Z-160210T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 429 AM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS/SEAS...WEST WINDS WILL OF 20 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY MORNING. THIS WILL SUPPORT SEAS AS HIGH AS 6 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
118 WHUS72 KMLB 092044 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 344 PM EST TUE FEB 9 2016 AMZ575-100930- /O.EXP.KMLB.GL.W.0004.000000T0000Z-160209T2100Z/ /O.CON.KMLB.SC.Y.0011.160209T2100Z-160211T0900Z/ SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 344 PM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS/SEAS...A STRONG WEST TO NORTHWEST BREEZE WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THESE WINDS WILL SUPPORT SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-100930- /O.CON.KMLB.GL.W.0004.000000T0000Z-160210T0900Z/ /O.CON.KMLB.SC.Y.0011.160210T0900Z-160211T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- 344 PM EST TUE FEB 9 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM EST WEDNESDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM WEDNESDAY TO 4 AM EST THURSDAY... * WINDS/SEAS...WEST WINDS OF 25 TO 30 KNOTS WILL FREQUENTLY GUST TO GALE FORCE THROUGH TONIGHT. A STRONG WEST TO NORTHWEST BREEZE WILL THEN CONTINUE THROUGH EARLY THURSDAY MORNING. THESE WINDS WILL SUPPORT SEAS UP TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ AMZ550-552-555-100930- /O.CON.KMLB.SC.Y.0010.000000T0000Z-160210T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 344 PM EST TUE FEB 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WINDS/SEAS...WEST WINDS WILL OF 20 TO 25 KNOTS WILL CONTINUE THROUGH WEDNESDAY MORNING. THIS WILL SUPPORT SEAS AS HIGH AS 6 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
462 WHUS72 KMLB 100948 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 448 AM EST WED FEB 10 2016 AMZ550-552-555-101500- /O.CON.KMLB.SC.Y.0010.000000T0000Z-160210T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 448 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WINDS/SEAS...A WEST TO NORTHWEST BREEZE NEAR 20 KNOTS WILL CONTINUE THROUGH WEDNESDAY MORNING. THIS WILL SUPPORT SEAS AS HIGH AS 6 TO 7 FEET AWAY FROM THE COAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-101500- /O.CON.KMLB.SC.Y.0011.000000T0000Z-160211T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 448 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS/SEAS...A STRONG WEST TO NORTHWEST BREEZE OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THESE WINDS WILL SUPPORT SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CRISTALDI
791 WHUS72 KMLB 101518 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1018 AM EST WED FEB 10 2016 AMZ550-552-555-101630- /O.EXP.KMLB.SC.Y.0010.000000T0000Z-160210T1500Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM- SEBASTIAN INLET TO JUPITER INLET 0-20 NM- 1018 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY HAS EXPIRED... SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION TODAY AND TONIGHT AS 15 TO 20 KNOTS WINDS WILL CONTINUE OVER THE ATLANTIC WATERS. $$ AMZ570-572-575-110900- /O.CON.KMLB.SC.Y.0011.000000T0000Z-160211T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 1018 AM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS/SEAS...A STRONG WEST TO NORTHWEST BREEZE OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY THURSDAY MORNING. THESE WINDS WILL SUPPORT SEAS UP TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
685 WHUS72 KMLB 101949 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 249 PM EST WED FEB 10 2016 AMZ570-572-575-110900- /O.CON.KMLB.SC.Y.0011.000000T0000Z-160211T0900Z/ FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA- BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM- SEBASTIAN INLET TO JUPITER INLET 20-60 NM- 249 PM EST WED FEB 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST THURSDAY... * WINDS/SEAS...A STRONG WEST TO NORTHWEST BREEZE OF 20 TO 25 KNOTS WILL CONTINUE THROUGH EARLY THURSDAY MORNING BEFORE DIMINISHING. THESE WINDS WILL SUPPORT SEAS UP TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SEDLOCK
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 8, 3:45 AM EST, 41 minutes earlier.
Area forecast discussion, Feb 8, 3:45 AM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
345 AM EST MON FEB 8 2016
.DISCUSSION...
...BELOW NORMAL TEMPERATURES AND HAZARDOUS MARINE CONDITIONS WILL
CONTINUE THROUGH MUCH OF THE WEEK...
TODAY/TONIGHT...MID/UPPER LEVEL TROUGH WILL CONTINUE TO DIG SOUTH
ACROSS THE EASTERN U.S. DRIVING A REINFORCING COLD FRONT THROUGH THE
AREA TONIGHT. WESTERLY WINDS WILL BECOME BREEZY AROUND 15 TO 20 MPH
INTO THE AFTERNOON AND REMAIN ELEVATED INTO TONIGHT...VEERING MORE
NORTHWEST AS BOUNDARY MOVES THROUGH THE REGION. SKIES WILL START OFF
SUNNY THIS MORNING...THEN STRATOCU COMING OFF THE GULF WILL INCREASE
CLOUD COVER THROUGH THE AFTERNOON/EVENING WITH SKIES BECOMING MOSTLY
CLOUDY BY LATE DAY INTO TONIGHT. BOTH MOS GUIDANCE AND LATEST WRF/
HRRR RUNS CONTINUE TO INDICATE ANY ISO/SCT SHOWERS AHEAD OF THIS
FRONT WILL REMAIN LIMITED TO THE EVENING HOURS...SO WILL KEEP RAIN
CHANCES OUT OF THE FORECAST FOR TODAY AND INCREASE POPS TO 20-30
PERCENT INTO TONIGHT. ANY PRECIPITATION SHOULD BE FAIRLY LIGHT...
AMOUNTING TO AROUND A TENTH OF AN INCH OR LESS.
HIGHS WILL REMAIN BELOW NORMAL BUT WILL BE A LITTLE WARMER THAN
YESTERDAY...GENERALLY IN THE MID 60S THIS AFTERNOON. TEMPERATURES
TONIGHT WILL THEN FALL INTO THE 40S WITH THE COLD FRONTAL PASSAGE.
GUSTY W/NW WINDS WILL MAKE IT FEEL EVEN COLDER TOWARD DAYBREAK
TUESDAY WITH WIND CHILL VALUES AS LOW AS THE UPPER 30S.
TUE-THU...LARGE MID-UPPER VORTEX COVERING ERN NOAM WILL RETREAT (AT
LEAST TEMPORARILY) BACK N-NEWD INTO ERN CANADA. AS THIS OCCURS...
THE SRN LOBE OF THE CANADIAN HIGH PRES WILL DRIFT SEWD FROM TX INTO
THE WRN GOMEX...AND THEN EWD TO FL BY THU. THIS WILL SPELL A COLD
AND DRY WX PATTERN FOR ECFL WITH PREVAILING NW TO WNW FLOW SLOWLY
WEAKENING BY LATE WEEK. MAXES WILL GENERALLY BE IN THE UPPER 50S TO
AROUND 60F WITH L60S CONFINED TO THE SERN CWA. MINS WILL DROP DOWN
INTO THE U30S FOR A LARGE PART OF THE CWA...WITH L-M40S ONCE AGAIN
CONFINED TO THE SERN CWA AND PERHAPS THE IMMEDIATE BARRIER ISLANDS
FARTHER NORTH ALONG THE SPACE/TREASURE COASTS.
FRI-SUN...NRN STREAM SHORT WAVE ENERGY WILL DIVE SEWD AROUND THE ERN
ERN CANADIAN VORTEX...WHICH WILL ALLOW TO AMPLIFY AND ROTATE SEWD
ACROSS THE ERN CONUS AND INTO THE WRN ATLC INTO NEXT WEEKEND. THIS
WILL DRIVE A WEAK AND MAINLY DRY...REINFORCING FRONTAL BDRY SWD THRU
FL LATE SAT AS LOW PRES DEVELOPS OFF THE ERN CONUS SEABOARD. THUS...
AFTER TEMPS SLOWLY START TO MODIFY TOWARD CLIMO NORMS BY SATURDAY...
EXPECT THEM TO DROP BACK TO BELOW NORMAL SAT NIGHT-SUN IN A QUICK
COOL SHOT BEHIND THE FRONT.
&&
.AVIATION...
VFR CONDS GENERALLY EXPECTED THE NEXT 24 HOURS. CLOUD COVER WILL
INCREASE THIS AFTERNOON BECOMING BKN-OVC INTO TONIGHT... BUT CIGS
GENERALLY EXPECTED TO REMAIN ABOVE 3KFT. MAY SEE TEMPO MVFR CONDS
WITH ISO-SCT LIGHT SHOWERS AS THEY PUSH EASTWARD ACROSS THE REGION
THIS EVENING AHEAD OF NEXT COLD FRONT TO MOVE THROUGH CENTRAL
FLORIDA.
WESTERLY WINDS WILL BECOME BREEZY AHEAD OF THE FRONT AND REMAIN
ELEVATED AS THE BOUNDARY MOVES THROUGH TONIGHT...VEERING TO THE
NORTHWEST. WIND SPEEDS UP TO 15-20 KTS GENERALLY EXPECTED THIS
AFTERNOON AND TONIGHT WITH GUSTS UP TO 25 KTS AT TIMES.
&&
.MARINE...
TODAY/TONIGHT...BOATING CONDITIONS REMAIN HAZARDOUS TODAY...BECOMING
VERY HAZARDOUS INTO TONIGHT AS A REINFORCING COLD FRONT APPROACHES
AND MOVES SOUTHWARD OVER THE WATERS. W/NW WINDS 15-20 KNOTS THIS
MORNING INCREASE RAPIDLY THIS AFTERNOON AND TONIGHT...REACHING UP TO
25-30 KNOTS OFFSHORE WITH FREQUENT GUSTS TO GALE FORCE EXPECTED.
THESE WINDS WILL BUILD SEAS BACK UP TO 10-11 FEET OFFSHORE. SMALL
CRAFT ADVISORY CONTINUES OVER THE WATERS WITH A GALE WARNING NOW
GOING INTO EFFECT OFFSHORE STARTING THIS EVENING AND CONTINUING
THROUGH THE OVERNIGHT.
TUE-FRI...HAZARDOUS WINDS/SEAS WILL CONTINUE OVER THE ATLC INTO MID-
LATE WEEK. NEAR-GALE CONDITIONS IN WNW-NW FLOW TUE WILL SLACKEN VERY
SLOWLY AS WINDS VEER MORE NRLY BY FRI. HIGH PRES WILL SETTLE OVER BY
THU NIGHT...THEN COLLAPSE FRI AHEAD OF THE NEXT COLD FRONT. OFFSHORE
WINDS WILL ONCE AGAIN INCREASE OUT OF THE WSW-SW AHEAD OF THE NEXT
REINFORCING FRONT.
THE ONLY SMALL SAVING GRACE IN ALL THIS IS THAT THE STRONG MARINE
WINDS WILL BE OFFSHORE RATHER THAN ONSHORE...WHICH WILL KEEP THE
HIGHEST SEAS WELL AWAY FROM THE COAST. STILL...EXPECT SCA CONDITIONS
OVER THE ENTIRE MAOR THROUGH TUE NIGHT AND THE OUTER WATERS INTO THU
MORNING.
&&
.FIRE WEATHER...
TODAY...HIGHS WILL BE A LITTLE WARMER THAN YESTERDAY...REACHING THE
MID 60S...AND WITH A VERY DRY AIRMASS OVER THE AREA EXPECTING TO SEE
MIN RH VALUES AS LOW AS THE MID 30S. IN ADDITION...WESTERLY WINDS
WILL BECOME BREEZY THIS AFTERNOON GENERATING HIGH DISPERSION VALUES.
HOWEVER WITH ALL THE RAINFALL LATELY ERC VALUES REMAIN VERY LOW.
TUE-THU...A VERY DRY AIR MASS WILL REMAIN IN PLACE INTO LATE WEEK.
MINIMUM RH VALUES REACH THE 30S ACROSS MOST OF THE CWA TUE AFTN...
AND THEN THE 20S FOR MOST AREAS BOTH WED AND THU. STRONG GUSTY
WINDS WILL RESULT IN UNUSUALLY HIGH SMOKE DISPERSION VALUES FOR
BOTH TUE AND WED AFTERNOONS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 65 43 58 36 / 10 30 10 10
MCO 65 45 59 41 / 10 30 10 10
MLB 65 44 61 42 / 0 20 10 10
VRB 65 45 63 44 / 0 20 10 10
LEE 66 44 58 40 / 10 30 10 10
SFB 66 43 59 38 / 10 30 10 10
ORL 65 44 59 42 / 10 30 10 10
FPR 66 48 63 44 / 0 20 10 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST WEDNESDAY FOR FLAGLER BEACH
TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-SEBASTIAN INLET TO
JUPITER INLET 0-20 NM-VOLUSIA-BREVARD COUNTY LINE TO
SEBASTIAN INLET 0-20 NM.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR FLAGLER
BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-SEBASTIAN
INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD COUNTY LINE
TO SEBASTIAN INLET 20-60 NM.
SMALL CRAFT ADVISORY FROM 4 PM TUESDAY TO 4 AM EST THURSDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
GALE WARNING FROM 7 PM THIS EVENING TO 4 PM EST TUESDAY FOR
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-VOLUSIA-BREVARD
COUNTY LINE TO SEBASTIAN INLET 20-60 NM.
&&
SHORT TERM/AVIATION...WEITLICH
LONG TERM/IMPACT WX....CRISTALDIThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 4:26 AM EST | Gale Warning | MLB | 48 hr |
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.